# SDR AALA202310311843

- Difficulty date: August 7, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND WINDSHIELD FRAME CENTER LOWER POST ATTACHMENT LOWER RADIUS AT FR 2. REPAIRED FRAME PER EA 347153.
